MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. ICT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. ICT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 728306
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint (b)(4).
 
Event or Problem Description
Engineering analysis concluded that this event has the potential to result in image misinterpretation due to an artifact from a degraded compensator within the collimator.Therefore, this issue has been determined to be a reportable event.
 
Additional Manufacturer Narrative
The customer reported that after a patient head scan, a ring artifact appeared on the scanned images.There was no misrepresentation as a result of the artifact.A philips field service engineer (fse) went to the site to evaluate the system.The fse confirmed the customer¿s allegation and visually inspected the system.The fse found a crack in the compensator of the a-plane collimator.The fse determined that the cause of the artifact on the images was due to the crack in the compensator.The fse replaced the a-plane collimator to resolve the issue.The fse confirmed there was no patient harm.The system is functional and in clinical use.This issue has been determined not to be a reportable event.

Brand Name
ICT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
595 miner rd
cleveland OH 44143
MDR Report Key7102098
Report Number1525965-2017-00098
Device Sequence Number11100612
Product Code JAK
UDI-Device Identifier00884838059474
UDI-Public(01)00884838059474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number728306
Device Catalogue NumberNCTC780
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer10/26/2017
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1